Journal of Mathematical Sciences

, Volume 120, Issue 4, pp 1630–1641

Pairs of Short Root Subgroups in the Chevalley Group of Type G2


  • V. V. Nesterov
    • The Baltic State Technical University

DOI: 10.1023/

Cite this article as:
Nesterov, V.V. Journal of Mathematical Sciences (2004) 120: 1630. doi:10.1023/


The paper is devoted to a description of the pairs of unipotent short root subgroups in the Chevalley group of type G2 over a field of characteristic different from 2. Namely, the subgroups generated by a pair of short root subgroups are described, and the orbits of the Chevalley group, which acts by simultaneous conjugation on such pairs, are classified. Most of the calculations are valid for fields of characteristic 2. Bibliography: 14 titles.

Download to read the full article text

Copyright information

© Plenum Publishing Corporation 2004